フォロー
Adler V E
Adler V E
Landau Institute for Theoretical Physics
確認したメール アドレス: itp.ac.ru - ホームページ
タイトル
引用先
引用先
Classification of integrable equations on quad-graphs. The consistency approach
VE Adler, AI Bobenko, YB Suris
Communications in Mathematical Physics 233 (3), 513-543, 2003
6212003
Symmetry approach to the integrability problem
VE Adler, AB Shabat, RI Yamilov
Theoretical and Mathematical Physics 125 (3), 1603-1661, 2000
197*2000
Discrete nonlinear hyperbolic equations. Classification of integrable cases
VE Adler, AI Bobenko, YB Suris
Functional Analysis and its Applications 43, 3-17, 2009
1832009
Nonlinear chains and Painlevé equations
VE Adler
Physica D: Nonlinear Phenomena 73 (4), 335-351, 1994
1771994
A modification of Crum's method
VE Adler
Theoretical and Mathematical Physics 101, 1381-1386, 1994
1741994
Discrete analogues of the Liouville equation
VE Adler, SY Startsev
Theoretical and Mathematical Physics 121 (2), 1484-1495, 1999
115*1999
Geometry of Yang--Baxter maps: pencils of conics and quadrirational mappings
VE Adler, AI Bobenko, YB Suris
arXiv preprint math/0307009, 2003
1042003
B\" acklund transformation for the Krichever-Novikov equation
VE Adler
arXiv preprint solv-int/9707015, 1996
1031996
Recuttings of polygons
VE Adler
Functional Analysis and Its Applications 27 (2), 141-143, 1993
1001993
Multi-component Volterra and Toda type integrable equations
VE Adler, SI Svinolupov, RI Yamilov
Physics Letters A 254 (1-2), 24-36, 1999
941999
Q4: integrable master equation related to an elliptic curve
VE Adler, YB Suris
International Mathematics Research Notices 2004 (47), 2523-2553, 2004
852004
Classification of integrable discrete equations of octahedron type
VE Adler, AI Bobenko, YB Suris
International Mathematics Research Notices 2012 (8), 1822-1889, 2012
802012
Explicit auto-transformations of integrable chains
VE Adler, RI Yamilov
Journal of Physics A: Mathematical and General 27 (2), 477, 1994
721994
Cauchy problem for integrable discrete equations on quad-graphs
VE Adler, AP Veselov
Acta Applicandae Mathematica 84, 237-262, 2004
562004
Lagrangian chains and canonical Bäcklund transformations
VE Adler, VG Marikhin, AB Shabat
Theoretical and mathematical physics 129 (2), 1448-1465, 2001
45*2001
Boundary value problem for the KdV equation on a half-line
VE Adler, LT Habibullin, AB Shabat
Theoretical and Mathematical Physics 110, 78-90, 1997
42*1997
On a discrete analog of the Tzitzeica equation
VE Adler
arXiv preprint arXiv:1103.5139, 2011
412011
Boundary conditions for integrable equations
V Adler, B Gürel, M Gürses, I Habibullin
Journal of Physics A: Mathematical and General 30 (10), 3505, 1997
411997
Generalized legendre transformations
VE Adler, AB Shabat
Theoretical and Mathematical Physics 112 (2), 935-948, 1997
40*1997
Discrete equations on planar graphs
VE Adler
Journal of Physics A: Mathematical and General 34 (48), 10453, 2001
352001
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20